# SDR FDEA201110024268

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE AT FR 79 AND FR 80 HAS A CRACKED WEB SUPPORT 1 INCH LONG.  R & R WEB SUPPORT IAW SRM 51-72-10. REPROTECTED AREA IAW SRM 51-75-10.
